Ask an expert
Question

13 Jul 2010

Zoloft and heart palpatations
Hi there,
I started taking 25mg of Zoloft 4 days ago, and itt is working well with me so far, I had the worst experiance ever on cipramil.
But now I am having heart palpatations where my heart skips a beat, is this very bad and will this eventually going away once the medication has really set in ?or should I look at yet another medication for my anxiety disorder?
Answer 369 views
Expert
CyberShrink
cybershrink

01 Jan 0001

This is a significan symptom impossible to assess properly on-line - DO call the prescribing doc and report this effect and ask, as he/she must have properly assessed you physically before choosin the medication. There are a wide range o possible meds for anxiety disorder, as well as purely talking therapies like CBT, to choose from
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20028 votes
Vote